# SDR ABXA20230622122

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767283
- Aircraft serial: 24358
- Aircraft time: 93,851 hours, 24,121 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CABIN HEAT FWD/AFT/CABIN INOP CAME ON AFTER ENGINE START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE BITE CHECKED ZONE TEMP CONTROLLER IAW B767 21-61-00 NO MESSAGES PRESENT. ALL FAULTS ON EICAS CLEARED. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
